# SDR SIMA2018092819014

- Difficulty date: April 19, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,974 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RFI AT FR 65 BTW STR 15L-18L, FWD L-SHAPE FOUND CORRODED-C/A-IN RFI @ FR 65 BTW STR 15L AND 18L DAMAGED SEGMENT OF FWD L SHAPE BLENDED OUT OF LIMITS IAW ETN EM 53-272 AND DISCARDED IAW SRM 53-31-04 RE IN RFI @ FR 65 BTW STR 15L-18L FWD L-SHAPE REPAIRED IAW ETN EM-53-272 AND SRM 52-31-043
